# SDR SWI2025F00683

- Difficulty date: May 8, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N200SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000623
- Aircraft time: 21,425 hours, 12,715 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON SHEAR CLIP AT FRAME 90 BETWEEN STRINGERS 25L AND 23L.  REMOVED AND REPLACED SHEAR CLIP AT FRAME 90 BETWEEN STRINGERS 25L AND 23L REF EMB SRM 51-40-08. REPLACED WITH OEM PART AND REPAIR DOES NOT EFFECT WEIGHT AND BALANCE.
